# SDR F3LA202503180203

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N360FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09180
- Aircraft time: 16,813 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001381084 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE FOUND CORROSION L2 DOORSILL BEAM FR-68.
PERFORMED REPLACEMENT OF L2 DOORSILL IAW-SRM-53-41-14-300-001 REV 43. MX ACTION IS ACCEPTABLE.
